# SDR 2003UALA00936

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,239 hours, 8,533 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT NEAR GALLEY 402.  ACCOMPLISHED WIRE BUNDLE REPAIR PER MM 33-51-10-301.  DEVICE WORKS FINE.
